View Full Version : Is this combination safe? Is it normal? Sounds scary


GCTB74
07-23-15, 11:26 PM
I'm on Wellbutrin, 2 pills 200 Mg's every night, Also 3 Depakote (750 Mg's) every night,. both don't do a thing. No side effects no good effects. (I take the Wellbutrin because we think it's the reason I completely stopped drinking alcohol and haven't touched a drop in 8 months) Depeakote does nothing at all.

So today my Dr. Prescribed me 100 Mg's of Seroquel a night. This is along WITH the Wellbutrin and the (useless) Depakote.

Does this sound like way too much to anyone? Does this sound safe? I read all the reviews on Seroquel and they are awful. Depokote also has horrible reviews but I get no effect. But I'm worried all three together will put me in a coma or something. I haven't taken the three yet and I have to, so if anyone sees this, can you give me an opinion?

It seems like a scary combo! But so far this Dr. hasn't given me anything dangerous yet. Nothing works, and nothing is better than bad effects, but what if the Seroquel mixes with the Depokote and Wellbutrin in a BAD way?

Is this

qanda
07-23-15, 11:54 PM
I was on a bipolar kids forum for 2 years and kids were often on 3-5 meds, often 1 or 2 antipsychotic meds combined with others. So while I can't recall all the combos, I can say I am no longer shocked that someone is prescribed a combo of many powerful meds.

I think meds often take many trials and errors to find the right combos & this takes time. That being said, if they continue to fail to relieve your symptoms, maybe your doc should reevaluate his/her diagnosis.

My daughter was diagnosed with a mood disorder ( a nice way of saying bipolar but she was too young for them to commit to that diagnosis). She was given Lamictal (no positive effects), and then Abilify was added ( no positive but a negative effect of a HUGE appetite and weight gain). These meds did not work for her, most likely because what she really has is straight up anxiety and possibly ADHD.

sarahsweets
07-24-15, 06:47 AM
My experience with seroquel is that either its a life saver or the worst drug ever. personally when I was inpatient once they put me on it and it turned me into a zombie, I stayed on it for 6 months and gained 60lbs. They actually made me sign a paper acknowledging that I was aware that it increases the chances for weight gain and diabetes but I was too doped up to pay attention to what I was signing.

GCTB74
07-24-15, 09:21 PM
Well, I took it last night and fell asleep and slept ALL DAY today!!! It sucked! Not "worst drug ever" but what is the point of taking a drug that makes you tired ALL the next day??? It's given to me for Bi-polar/anxiety/manic behavior. Does this effect wear off??? It's supposed to make me less manic. Not sleep all day!!!